Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 66, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 3:57 PM EDT for 4 counties in Ohio; Campbell County, Kentucky. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 3:57 PM EDT (19:57 UTC)
- Expired
- May 31, 2018, 4:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:57 PM EDT | TSTM WND GST 62 | Kluk Lunken Airport, OH | |
| May 31, 3:58 PM EDT | TSTM WND DMG | Fruit Hill, OH | SHINGLES REPORTED OFF ROOF OF HOUSE ALONG WITH TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR. |
| May 31, 4:02 PM EDT | TSTM WND DMG | 5 E Fort Thomas, OH | TREE DOWNED. |
| May 31, 4:05 PM EDT | TSTM WND DMG | Reading, OH | 8 INCH DIAMETER TREE REPORTED BROKEN OFF AT THE GROUND. |
| May 31, 4:10 PM EDT | TSTM WND DMG | 3 W Batavia, OH | TREE DOWNED. |
| May 31, 4:12 PM EDT | TSTM WND DMG | Batavia, OH | MULTIPLE TREES DOWN ACROSS PIERCE TOWNSHIP AND BATAVIA TOWNSHIP, INCLUDING TREES DOWN ON SR 125. |
| May 31, 4:16 PM EDT | TSTM WND GST 51 | Ki69 Clermont Co Apt, OH | |
| May 31, 4:35 PM EDT | TSTM WND GST 48 | 2 Sse Pleasant Plain, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
315
WUUS51 KILN 311957
SVRILN
KYC037-OHC015-025-061-165-312045-
/O.NEW.KILN.SV.W.0066.180531T1957Z-180531T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
357 PM EDT THU MAY 31 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Campbell County in northern Kentucky...
Eastern Hamilton County in southwestern Ohio...
Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
South central Warren County in southwestern Ohio...
* Until 445 PM EDT.
* At 357 PM EDT, severe thunderstorms were located along a line
extending from North College Hill to Melbourne to near Butler,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Sharonville,
Blue Ash, Loveland, Reading, Montgomery, North College Hill,
Madeira, Alexandria, Wyoming, Highland Heights, Milford, Taylor
Mill, Mount Healthy, Bellevue and Deer Park.
This includes the following Interstates...
I-71 in Ohio between mile markers 1 and 19.
I-74 in Ohio between mile markers 18 and 19.
I-75 in Ohio between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3885 8446 3891 8444 3895 8446 3895 8444
3898 8443 3899 8444 3897 8445 3897 8446
3900 8445 3902 8449 3909 8450 3910 8454
3922 8460 3934 8411 3915 8395 3891 8391
3885 8423 3887 8423 3884 8432 3882 8445
TIME...MOT...LOC 1957Z 258DEG 39KT 3921 8455 3903 8437 3884 8436
HAIL...<.75IN
WIND...60MPH
$$
AR2 follow-up statements
235
WWUS51 KILN 312018
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
418 PM EDT THU MAY 31 2018
KYC037-OHC061-312028-
/O.CAN.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Campbell KY-Hamilton OH-
418 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND EASTERN HAMILTON
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.
LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
3921 8430 3924 8430 3927 8426 3933 8411
3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2018Z 259DEG 38KT 3926 8427 3907 8409 3889 8408
$$
OHC015-025-165-312045-
/O.CON.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Clermont OH-Brown OH-Warren OH-
418 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLERMONT...NORTHWESTERN BROWN AND SOUTH CENTRAL WARREN
COUNTIES...
At 418 PM EDT, severe thunderstorms were located along a line
extending from Loveland to near Williamsburg to near Felicity, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Loveland, Milford, Amelia, Mount Orab, Bethel, Williamsburg, Batavia,
Withamsville, Camp Dennison, Owensville, Hamersville, Goshen,
Newtonsville, Butlerville, Pleasant Plain, Perintown, Saltair, Day
Heights, Nicholsville and Dallasburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
3921 8430 3924 8430 3927 8426 3933 8411
3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2018Z 259DEG 38KT 3926 8427 3907 8409 3889 8408
HAIL...<.75IN
WIND...60MPH
$$
AR302
WWUS51 KILN 312039
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
439 PM EDT THU MAY 31 2018
OHC015-025-165-312048-
/O.EXP.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Clermont OH-Brown OH-Warren OH-
439 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLERMONT...NORTHWESTERN BROWN
AND SOUTH CENTRAL WARREN COUNTIES WILL EXPIRE AT 445 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
3921 8430 3924 8430 3927 8426 3933 8411
3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2038Z 258DEG 39KT 3930 8400 3911 8382 3893 8381
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:55 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 31, 12:55 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1255 PM EDT Thu May 31 2018 .SYNOPSIS... A series of upper level disturbances will move through the Ohio Valley today through Friday, resulting in a continued chance of showers and thunderstorms. Weak high pressure will provide for dry conditions on Saturday before another disturbance brings a chance of precipitation for Sunday. Temperatures will remain slightly above normal through the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier 6Z NAM seemed to have a better depiction on convection this morning and used this in combination with the 12Z run and HRRR/RAP and current forecast to run the probability of storms this late morning and early afternoon. Blended temperatures and dewpoints with observed values into the afternoon and HRRR/RAP blend. Area of convection associated with an MCV in srn IL with a watch butting up to CWA does not appear to be depicted well by any model. SREF has a good swatch of QPF in sw IN through 18Z where other CAMs have an apparently poor initialization scheme. That being said, southern IN and sw portions of our CWA are depicted as having some activity through 21Z and an area moving ene, likely what is ongoing but not initially shown in these models. Going into this evening, models weaken the storm footprints over southern CWA and focus upstream development back in southern IL. Will look at this evolution with the next forecast update and see how CAMs evolve early this afternoon to help guide the next public forecast. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Scattered convection may still be ongoing across primarily southern portions of our fa early this evening but we may otherwise begin to see a diurnal decrease in coverage elsewhere across our area. There is quite a bit of uncertainty as to how exactly things will play out with the approach of the MCS moving out of the Mississippi Valley this evening. The hi res models continue to vary in their timing and placement of this. The general trend is for the bulk of it to stay mainly to our south/west toward the better instability and possibly weaken/dissipate as it moves into our area. That being said, there is the possibility that it may make it into at least southern portions of our fa, so will generally continue with chance pops into the overnight hours. Deep layer shear is progged to increase, at least across our southwest, through the evening hours. So if this system does make it into our area, there would be at least a lower end severe threat across our southwest for primarily damaging winds. The models seem to be in somewhat better agreement with a surface wave then working east across northern portions of our area late tonight and through the day on Friday. This will lead to a continue chance of showers and thunderstorms through the day on Friday. Highs on Friday will be in the low to mid 80s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Friday night surface low pressure will be located across our far east in association with a mid-level wave. There is sufficient instability and weak shear to the southeast of the low, along with CAMs indicating ongoing convection exiting the area, to warrant higher PoPs. Also aiding in potential convective development at this time is a surface cold front which is forecast to be crossing the central zones. During the day Saturday the mid-level wave will push east of the area with global ensemble models (GEFS and EPS) showing below normal heights through the rest of the extended (or implied slightly below normal temperatures). Temperatures Saturday will return to normal with drier air spilling in from the northwest (PWATs less than 1.00" across the northwest). Saturday night into Sunday another shortwave will move across the area with the primary PVA just north of the area, but with high PWATs just off to the southwest (~1.5" via the GFS) showers and thunderstorms may return to the area. The only fly in the ointment here is that the GFS has a upper level dry slot rushing out just in front of the main wave. For example, the KCVG GFS forecast sounding for Sunday shows a PWAT of 1.49" yet substantial dry air exists between 500 and 200 MB. This dry air may limit vertical development of any storms that try to get going. Sunday evening a cold front will push through the area with drier and cooler air returning to the region. PWATs Monday fall below 0.50" and 850 mb temperatures also fall to below 10 degrees C. The GFS is slight more amplified with the wave here and therefore is the cooler solution compared to the ECMWF. Either way, Monday looks to be pleasant with highs in the mid 70s. Tuesday afternoon the wave is forecast to wrap up over the eastern United States allowing another slightly stronger reinforcing front to push through the area. 850 MB temperatures Tuesday into Wednesday fall to around 5 degrees C making highs in the lower 70s likely. As mentioned above this couple day stretch of slightly below normal temperatures has started to catch on in the ensembles. This implies confidence increasing in the beginning of next work week being pleasant with below normal temperatures and dry weather. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR conditions will prevail as some lower MVFR stratus breaks apart from earlier this morning. Upstream storms will nose into southern CWA and continue this evening. Cores of storms will produce LIFR vsbys but the bulk of activity today will be scattered over the TAF sites, with a better chance of occurrence in CVG/LUK. Model guidance is not depicting today and subsequently the overnight hours well at all, so the forecast is low confidence in when and where these storms will occur. Expect VFR conditions outside of thunderstorm activity in the next 24-30 hours with a generally ssw flow 10-12kt. Amendments will be forthcoming when and where storms have a higher probability of occurrence later today. Used VCSH/TS as the catch-all for todays forecast until then. OUTLOOK...Thunderstorms are possible into Friday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Franks SHORT TERM...JGL LONG TERM...Haines AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1107 AM EDT Thu May 31 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1107 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will be possible this afternoon into tonight. A few of the storms may be strong to severe, especially this evening and into the overnight hours for areas near and south of the Ohio River. The primary severe weather threat will be damaging winds. However, isolated large hail can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, May 31, 3:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG PATE 38.95N 84.97W
05/31/2018 OHIO IN 911 CALL CENTER
TREES DOWNED.
&&
MBPLocal storm report, May 31, 3:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG NAPOLEON 39.21N 85.33W
05/31/2018 RIPLEY IN EMERGENCY MNGR
TREES DOWNED.
&&
MBPSpecial weather statement, May 31, 3:49 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
349 PM EDT THU MAY 31 2018
OHZ065-074-312015-
Fairfield OH-Hocking OH-
349 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND
CENTRAL HOCKING COUNTIES UNTIL 415 PM EDT...
At 349 PM EDT, radar indicated a strong thunderstorm near Logan,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Logan, Nelsonville, Hide-A-Way Hills, Murray City, Sugar Grove,
Hideaway Hills, Haydenville, Lake Logan State Park, Enterprise, Union
Furnace, Rockbridge, Oreville and Carbon Hill.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3943 8228 3952 8257
3967 8253 3966 8237 3960 8238 3959 8226
3956 8226 3956 8216
TIME...MOT...LOC 1949Z 275DEG 14KT 3959 8239
ARLocal storm report, May 31, 3:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
05/31/2018 M47 MPH BOONE KY ASOS
&&Local storm report, May 31, 3:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG CROSS PLAINS 38.94N 85.20W
05/31/2018 RIPLEY IN EMERGENCY MNGR
TREES DOWNED.
&&
MBPLocal storm report, May 31, 3:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG LAWRENCEBURG 39.09N 84.86W
05/31/2018 DEARBORN IN 911 CALL CENTER
TREES DOWN, INCLUDING ALONG ROUTE 48.
&&
BPPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:09 PM EDT | Special Weather Statement | ILN | Hamilton, Montgomery, Warren | 51 min |
| May 30, 8:55 PM EDT | Special Weather Statement | ILN | Miami | 50 min |
| May 30, 8:56 PM EDT | Special Weather Statement | ILN | Hardin | 34 min |
| May 30, 9:02 PM EDT | Special Weather Statement | ILN | Clark, Clermont, Greene, Warren | 43 min |
| May 30, 10:00 PM EDT | Special Weather Statement | ILN | Madison, Union | 45 min |
| May 30, 10:34 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 31, 2:09 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| May 31, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 33 min |
| May 31, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 47 min |
| May 31, 3:49 PM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 23 min |
| May 31, 4:14 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| May 31, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 39 min |
| May 31, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 36 min |
| May 31, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 32 min |
| May 31, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 46 min |
| May 31, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross and 1 more | 44 min |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 24 min |
| May 31, 4:57 PM EDT | Areal Flood Advisory | ILN | Licking | 80 min |
| May 31, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 33 min |
| May 31, 4:58 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 32 min |
| May 31, 5:01 PM EDT | Special Weather Statement | ILN | Auglaize | 29 min |
| May 31, 5:13 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 31, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| May 31, 5:21 PM EDT | Special Weather Statement | ILN | Pike, Ross | 24 min |
| May 31, 5:26 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 34 min |
| May 31, 5:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| May 31, 5:57 PM EDT | Special Weather Statement | ILN | Logan | 33 min |
| May 31, 6:40 PM EDT | Special Weather Statement | ILN | Hocking | 20 min |
| May 31, 1:48 PM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| May 31, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
| May 31, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.